Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Phoenix, AZ

July 31, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 31, 2015, 3:48 PM MST for Maricopa County, Arizona. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2015, 3:48 PM MST (22:48 UTC)
Expired
Jul 31, 2015, 4:15 PM MST
In force
27 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 43 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 3:55 PM MSTTSTM WND DMG1 Sw Downtown Phoenix, AZDELAYED REPORT...ROOF BLOWN OFF CAR WASH AT 17TH AVE AND BUCKEYE. OTHER STRUCTURAL DAMAGE NOTED AT THE SITE DUE TO STRONG WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 10.8 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2015-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2015-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
2530 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WUUS55 KPSR 312248
SVRPSR
AZC013-312315-
/O.NEW.KPSR.SV.W.0022.150731T2248Z-150731T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
348 PM MST FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 415 PM MST

* AT 348 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER DOWNTOWN PHOENIX...OR OVER LAVEEN...AND MOVING
  NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PHOENIX...GLENDALE...TEMPE...PARADISE VALLEY...LAVEEN...METRO
  CENTER...SKY HARBOR AIRPORT...ARIZONA STATE FAIRGROUNDS...PAPAGO
  PARK...SOUTH PHOENIX...DOWNTOWN PHOENIX AND DOWNTOWN GLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3334 11209 3343 11223 3363 11216 3346 11189
TIME...MOT...LOC 2248Z 221DEG 9KT 3343 11209 

$$

HIRSCH
1 follow-up statement
987 
WWUS55 KPSR 312311
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
411 PM MST FRI JUL 31 2015

AZC013-312320-
/O.EXP.KPSR.SV.W.0022.000000T0000Z-150731T2315Z/
MARICOPA AZ-
411 PM MST FRI JUL 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARICOPA COUNTY
WILL EXPIRE AT 415 PM MST...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
WEAKENED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3334 11209 3343 11223 3363 11216 3346 11189
TIME...MOT...LOC 2309Z 221DEG 9KT 3343 11209 

$$

HIRSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:29 PM MST, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 31, 2:29 PM MST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
229 PM MST FRI JUL 31 2015

.SYNOPSIS...
SCATTERED THUNDERSTORMS OVER SOUTHERN ARIZONA CAN BE EXPECTED
THIS AFTERNOON AND TONIGHT...LESS SO OVER SOUTHEAST CALIFORNIA. STORM
CHANCES WILL TREND DOWN SATURDAY WITH CHANCES LIMITED TO AREAS EAST
OF THE LOWER COLORADO RIVER VALLEY. FURTHER DRYING OCCURS NEXT WEEK
WITH STORM CHANCES CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX.
TEMPERATURES WILL HOVER NEAR NORMAL THROUGH NEXT WEEK.

&&

.DISCUSSION...
REST OF TODAY THROUGH SUNDAY...
EARLY AFTERNOON STORM ACTIVITY ALREADY AFFECTING FRINGES OF PHOENIX
METRO AS OF THIS WRITING. STORMS PRODUCING BOTH STRONG DOWNDRAFTS AND
LOCALLY HEAVY RAIN. SO FAR...GUST FRONTS HAVE LARGELY BEEN UNABLE TO
PRODUCE NEW STORMS. WITH A SHORT WAVE MOVING THROUGH ALONG WITH
EXISTING STORMS...LOWER DESERTS OF SOUTH-CENTRAL ARIZONA WILL STILL
HAVE A GOOD CHANCE OF STORMS.  OVER FAR SOUTHERN ARIZONA...STORMS
HAVE ALSO BEEN AIDED BY AN MCV FROM SONORA. AS THESE FEATURES
CONTINUE TO MOVE WEST AND NORTHWESTWARD...SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA WILL SEE AT LEAST ISOLATED STORMS...ESPECIALLY EAST OF THE
LOWER COLORADO RIVER VALLEY. SOME OF THE HI RES MODELS ARE INDICATING
DEBRIS SHOWERS FROM SONORA LATE TONIGHT INTO SATURDAY MORNING AND
THUS KEPT SOME LOW END POPS GOING. FOR SATURDAY AFTERNOON...WE WILL
BE ON THE BACK SIDE OF TODAY/S SHORT WAVE WHICH WOULD SUGGEST A
DOWNTREND IN ACTIVITY. ONE CAVEAT THOUGH IS ANOTHER SHORT WAVE FROM
BAJA WILL APPROACH THE AREA SATURDAY NIGHT. THUS HELD ON TO SOME
POPS EAST OF THE LOWER COLORADO RIVER VALLEY...WHERE MOISTURE WILL BE
BETTER. AS THE WAVE MOVES THROUGH SUNDAY IT WEAKENS. IT WILL BE
EMBEDDED WITHIN SOUTHWESTERLY FLOW ALOFT WHICH ADVECTS DRIER AIR INTO
THE DESERTS. SO POPS WILL BE LIMITED TO THE HIGHER TERRAIN OF SOUTH-
CENTRAL ARIZONA.

MONDAY THROUGH FRIDAY...THE RIDGE REBOUNDS EARLY NEXT WEEK BUT DOES
NOT SETUP IN A FAVORABLE POSITION UNTIL AT LEAST WEDNESDAY. LATEST
GFS AND ECMWF INDICATE SOME MOIST ADVECTION BEGINNING THEN. AS
USUAL...THE ECMWF IS MORE AGGRESSIVE THAN THE GFS. THIS IS A
DEPARTURE FROM PREVIOUS RUNS WHICH KEPT THINGS DRY. WILL KEEP POPS
MINIMAL FOR NOW UNTIL THE MOISTURE RETURN LOOKS MORE SOLID.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

AN ACTIVE START TO THE AFTERNOON WITH QUITE A BIT OF STORM ACTIVITY
ALREADY FIRING OVER THE MOUNTAINS TO THE NORTH AND EAST OF PHOENIX.
EVENTUALLY EXPECTING SOME STORM OUTFLOWS TO ALLOW FOR MORE STORM
DEVELOPMENT OVER THE LOWER DESERTS BY LATE AFTERNOON. CONFIDENCE IN
TIMING FOR STORMS IN THE LOWER DESERTS IS STILL SOMEWHAT LOW...BUT
WE MAY SEE SOME OUTFLOWS INTO THE PHOENIX TERMINALS AS SOON AS 22-
00Z AND THEN A SHOT AT SOME THUNDERSTORMS DURING THE EVENING HOURS.
WIND FORECASTS THROUGH MIDNIGHT ARE RATHER TRICKY DUE TO THE STRONG
LIKELIHOOD OF STORM OUTFLOWS AFFECTING THE AREA. THERE IS POTENTIAL
FOR SOME STRONG WIND GUSTS WITH THESE OUTFLOWS AND VISIBILITY
RESTRICTIONS IN DUST OR RAIN.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND
KBLH...

WEST WINDS TO HOLD MOSTLY FOR KIPL THROUGHOUT THE DAY WHILE
SOUTHERLY HEADINGS ARE IN STORE FOR KBLH. SLIGHT CHANCE FOR ISOLATED
THUNDERSTORM DEVELOPMENT INTO THE AFTN ALONG THE CO RIVER
VALLEY...SO AT LEAST VCSH MENTION IS BACK IN THE KBLH TAF FOR THE
AFTN/EVENING HOURS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
MONSOONAL MOISTURE WILL SLOWLY BEGIN TO THIN ACROSS THE AREA...FIRST
ACROSS THE WESTERN FIRE DISTRICTS AND EVENTUALLY INTO THE ENTIRE
LOWER DESERT ELEVATIONS AND REGION BY EARLY NEXT WEEK. THIS WILL
RELEGATE STORM CHANCES BACK TOWARDS THE HIGHER TERRAIN AND FURTHER
TO THE EAST ACROSS AZ. MINIMUM RH VALUES WILL BEGIN TO SETTLE INTO
THE TEENS WHILE MAKING MOSTLY MODEST TO FAIR OVERNIGHT RECOVERIES.
THE SLIGHTLY DRIER AIRMASS AND BUILDING UPPER RIDGE HEIGHTS WILL
LEND THEMSELVES TOWARD WARMER SFC CONDITIONS...AT OR ABOVE SEASONAL
NORMALS. WINDS WILL FOLLOW FAMILIAR WARM SEASON PATTERNS. BY MIDWEEK
A SUBTLE RETURN OF GULF MOISTURE MAY BOOST AREA HUMIDITIES...BUT NOT
LINGER MUCH THROUGH THE END OF THE WEEK.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
AVIATION...KUHLMAN
FIRE WEATHER...NOLTE

In the hours before

Local storm report, Jul 31, 2:27 PM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
227 PM MST FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     DUST STORM       SAN TAN VALLEY          33.17N 111.57W
07/31/2015                   PINAL              AZ   TRAINED SPOTTER

            0.25 MI. VSBY

&&

EVENT NUMBER PSR1500087

PSR
Special weather statement, Jul 31, 2:33 PM MST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
233 PM MST FRI JUL 31 2015

AZZ023-024-312215-
GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
233 PM MST FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY

UNTIL 315 PM MST

AT 232 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCDOWELL MOUNTAIN PARK...OR 7 MILES NORTHEAST OF SCOTTSDALE. THIS
STORM WAS NEARLY STATIONARY.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSDALE...FOUNTAIN HILLS...MCDOWELL MOUNTAIN PARK...RIO VERDE AND
FORT MCDOWELL.

LAT...LON 3384 11169 3364 11160 3355 11182 3379 11194
TIME...MOT...LOC 2132Z 132DEG 1KT 3374 11175

CK
Special weather statement, Jul 31, 2:43 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
243 PM MST FRI JUL 31 2015

AZZ028-312230-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
243 PM MST FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PINAL COUNTY

UNTIL 330 PM MST

AT 243 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLORENCE JUNCTION...OR 13 MILES WEST OF SUPERIOR...MOVING SOUTHWEST
AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE JUNCTION AND QUEEN VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3331 11131 3322 11121 3309 11140 3327 11154
TIME...MOT...LOC 2143Z 057DEG 5KT 3326 11135

CK
Special weather statement, Jul 31, 3:24 PM MST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
324 PM MST FRI JUL 31 2015

AZZ022-023-312315-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
324 PM MST FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY

UNTIL 415 PM MST

AT 324 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SURPRISE STADIUM...OR NEAR SUN CITY WEST. THIS STORM WAS NEARLY
STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLENDALE...SURPRISE...BUCKEYE...EL MIRAGE...WADDELL...SUN CITY
WEST...SURPRISE STADIUM...WHITE TANK MOUNTAIN PARK...LUKE AFB AND
BEARDSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3375 11235 3352 11234 3351 11264 3375 11264
TIME...MOT...LOC 2224Z 094DEG 3KT 3364 11246

CK
Special weather statement, Jul 31, 3:28 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
328 PM MST FRI JUL 31 2015

AZZ023-024-312315-
GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
328 PM MST FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY

UNTIL 415 PM MST

AT 327 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAREFREE AND SCOTTSDALE. THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSDALE...CAVE CREEK AND CAREFREE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3382 11201 3384 11179 3369 11174 3365 11195
TIME...MOT...LOC 2227Z 089DEG 3KT 3377 11189

CK
Special weather statement, Jul 31, 3:43 PM MST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
343 PM MST FRI JUL 31 2015

AZZ023-027-028-312330-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
343 PM MST FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL PINAL AND CENTRAL MARICOPA COUNTIES

UNTIL 430 PM MST

AT 343 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOUTH MOUNTAIN PARK...OR 9 MILES SOUTH OF LAVEEN...MOVING EAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PHOENIX...CHANDLER...GLENDALE...TEMPE...TOLLESON...LAVEEN...SUN
LAKES...SKY HARBOR AIRPORT...ARIZONA STATE UNIVERSITY...SOUTH
MOUNTAIN PARK...SOUTH PHOENIX...DOWNTOWN PHOENIX...ARIZONA MILLS
MALL...CHANDLER FASHION CENTER MALL...ARIZONA STATE FAIRGROUNDS...
TEMPE MARKETPLACE...PAPAGO PARK...DOWNTOWN GLENDALE...GUADALUPE AND
KOMATKE.

LAT...LON 3319 11224 3337 11224 3352 11222 3359 11209
      3342 11187 3320 11188
TIME...MOT...LOC 2243Z 270DEG 16KT 3329 11215

HIRSCH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:04 PM MSTSpecial Weather StatementPSR56 min
Jul 30, 9:39 PM MSTSpecial Weather StatementPSR51 min
Jul 31, 1:26 PM MSTSpecial Weather StatementPSRGila34 min
Jul 31, 1:39 PM MSTSpecial Weather StatementPSR51 min
Jul 31, 1:41 PM MSTSpecial Weather StatementPSRPinal49 min
Jul 31, 1:45 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 31, 1:58 PM MSTSpecial Weather StatementPSRPinal47 min
Jul 31, 2:07 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal23 min
Jul 31, 2:19 PM MSTBlowing Dust AdvisoryPSR101 min
Jul 31, 2:20 PM MSTSevere Thunderstorm WarningPSRPinal25 min
Jul 31, 2:33 PM MSTSpecial Weather StatementPSR42 min
Jul 31, 2:43 PM MSTSpecial Weather StatementPSRPinal47 min
Jul 31, 2:52 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 31, 3:24 PM MSTSpecial Weather StatementPSRMaricopa51 min
Jul 31, 3:28 PM MSTSpecial Weather StatementPSR47 min
Jul 31, 3:43 PM MSTSpecial Weather StatementPSRMaricopa47 min
Jul 31, 4:03 PM MSTSpecial Weather StatementPSRMaricopa42 min
Jul 31, 4:05 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 31, 4:17 PM MSTBlowing Dust AdvisoryPSR103 min
Jul 31, 4:32 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Jul 31, 4:48 PM MSTSpecial Weather StatementPSR42 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.